# SDR UPS00832264

- Difficulty date: March 30, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 73,237 hours, 23,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9751879
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CROSS SLIDE DOOR FITTING CRACKED FS 320 AT LONG 27L.  REMOVED, FAB & REPLACED SPLICE FITTING IAW DWG 9751879 & SRM 51-1-20D.
